# SDR DALA2021031101375

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON STRINGERS LBL 0, LBL 7.55, RBL 16.10, LBL 2.90, RBL 7.55, BTW STA 1440 TO 1480 AT AFT CARGO COMPARTMENT. STRINGERS REPAIRED PER SRM. (LP 1750362)
